Advertisement
Research Article

Illicit Stimulant Use in Humans Is Associated with a Long-Term Increase in Tremor

  • Stanley C. Flavel,

    Affiliation: School of Pharmacy and Medical Sciences, University of South Australia, Adelaide, South Australia, Australia

    X
  • Jenna D. Koch,

    Affiliation: School of Pharmacy and Medical Sciences, University of South Australia, Adelaide, South Australia, Australia

    X
  • Jason M. White,

    Affiliations: School of Pharmacy and Medical Sciences, University of South Australia, Adelaide, South Australia, Australia, Sansom Institute, University of South Australia, Adelaide, South Australia, Australia

    X
  • Gabrielle Todd mail

    gabrielle.todd@unisa.edu.au

    Affiliations: School of Pharmacy and Medical Sciences, University of South Australia, Adelaide, South Australia, Australia, Sansom Institute, University of South Australia, Adelaide, South Australia, Australia

    X
  • Published: December 18, 2012
  • DOI: 10.1371/journal.pone.0052025

Media Coverage of this Article

Found additional news media or blog coverage for the article? Please let us know.